BibTeX record journals/amc/LiuW04a

download as .bib file

@article{DBLP:journals/amc/LiuW04a,
  author    = {Yonghui Liu and
               Musheng Wei},
  title     = {Rank equalities related to the generalized inverses A\({}_{\mbox{T,
               S}}\)\({}^{\mbox{(2)}}\), B\({}_{\mbox{T\({}_{\mbox{1}}\), S\({}_{\mbox{1}}\)}}\)\({}^{\mbox{(2)}}\)
               of two matrices {A} and {B}},
  journal   = {Applied Mathematics and Computation},
  volume    = {159},
  number    = {1},
  pages     = {19--28},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.amc.2003.08.124},
  doi       = {10.1016/j.amc.2003.08.124},
  timestamp = {Fri, 26 May 2017 22:52:42 +0200},
  biburl    = {https://dblp.org/rec/journals/amc/LiuW04a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics